# SDR DL73K982264

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT FS 740 WAS FOUND WITH A 1.25 INCH LONG CRACK BELOW STRINGER 18R.  THE CRACK WAS REPAIRED PER THE B737-200 SRM 53-30-3 FIG 1.  THE REPAIR DOUBLER EXTENDS UNDER THE WING TO BODY FAIRING, SO INFRINGES ON SSI F-41.  THE REPAIR HAS BEEN DOCUMENTED PER ER/A 366006-14 AND       REQUIRES A DTA WITHIN 12 MONTHS.
